Generalized Integral Transform of Two Variables
Keywords: Generalized transform, Laplace transform
AbstractThe paper introduces generalization of Laplace transform of two variables. An inversion formula and certain theorems for the generalized transform, have been established.
How to Cite
Gulati, H. (2014). Generalized Integral Transform of Two Variables. Defence Science Journal, 22(1), 21-26. https://doi.org/10.14429/dsj.22.6302
Copyright (c) 2016 Defence Science Journal
where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India